Jump to content

Sinemet and Keppra together or with Klonopin?


Recommended Posts

I am seeing my doc at 4:00pm tonight and was hoping to get some advice. My request to the doc will be Sinemet along with my current Klonopin, OR I'll be asking for Keppra and wean off Klonopin.

Any advice? I'm curious which combo has worked best.

BTW, Lamictal helped, but gave me a rash. I'm curious if Keppra may do the same?

I try to make major strides with these appointments, so I hope to get some info prior to me seeing this doctor.

Thanks so much,

Greg

Portland, Oregon

Link to comment
Share on other sites

I find Sinemet by itself works wonders. It may be best to try one thing at a time. But if the doc will prescribe both Sinemet and Keppra, then you can phase them in as you wish.

How did Lamictal help?

What are your symptoms specifically? Sinemet seems best for certain ones but not much for other problems (just depends on what is going on in the brain)

Link to comment
Share on other sites

I am on Abilify and Klonopin right now. The Abilify has worked some, but I have gained weight and have major joint pain.

My symptoms are mostly:

Anxiety, DP, DR, Social Anxiety, Head Pressure, and I see mostly after images and shadows all the time. I also have a shaking in my teeth if I slightly push them together ever since trying Risperdal.

I am assuming we will stay on the Klonopin now and maybe phase it out with Keppra. Lamictal gave me rash but seemed to work the best for me. The rash was bad along with major itching. I stopped it quickly.

If Sinemet does not work and then maybe Keppra, I will fly out to See Dr Henry Abraham in Boston.

Greg

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.